# SDR UHLA0301091

- Difficulty date: January 9, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N148SD
- Make and model: Saab SF340A
- Aircraft serial: 340A148
- Aircraft time: 28,441 hours, 31,628 cycles
- Engine: Ge CT75A
- Engine time: 30,485 hours, 30,321 cycles
- Propeller: Rotol R3894123F26
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: IPTE1191000200
- Part serial: UNK
- Condition: Contaminated
- Location: Lt Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 4501 FROM PIT TO LEX, LT ENGINE OIL PRESS LIGHT ILLUMINATED INFLIGHT AND LT PROP PSI FLUCTUATING BETWEEN 0 - 100 PSI.  REMOVED AND CLEANED CANNON PLUG ON OIL PRESSURE TRANSMITTER IAW SAAB AMM 73-00-00, OPS CHECK GOOD.
